# SDR AU960856

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 7GCBC
- Engine: Lyc O320A2D
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Shaft
- Part number: LW13796
- Condition: Worn
- Location: R Engine Rear Se
- Component: Lyc, O320A2D
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKSHAFT LH IDLER GEAR SHAFT ATTACHMENT HOLES ELONGATED,LOCKWIRE BROKEN, BOLTS NECKED AND SHAFT LOOSE
